# SDR ZIAA98003

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343HA
- Make and model: Lkheed 188A
- Aircraft serial: 188A1053
- Engine: Allsn 501D13
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Support
- Part number: 6844936
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHV - FIRE WARNING CAME ON FOR NR 3 ENGINE ABOUT TWO HOURS AND FIFTEEN MINUTES INTO FLIGHT.  PULLED EMERGENCY SHUTDOWN HANDLE AND THE FIRE WARNING WENT OUT.  REMOVED AND REPLACED REAR TURBINE BEARING SUPPORT.  ALSO, REPLACED NR 3 FIRE WARNING SENSING ELEMENT AND CHECKED IWA L-188 MM 26-1-0 PAGES 201-203.  INSPECTED ENGINE AND FOUND NO EVIDENCE OF ACTUAL FIRE.  GROUND RUN OK.  (M)
